# SDR DALA2023070305320

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2840719) PASSENGER COMPARTMENT AFT WET AREA, FLOOR SUPPORT AT BS 951+3 WL 208.1 AND RBL-17 HAS CORROSION. REMOVED DAMAGE FLOOR SUPPORT AT PASSENGER COMPARTMENT AFT WET AREA BS 951+3 WL 208 RBL 17 AND BS 947 TO 967 RBL 17 PER B737 S.R.M 51-40-02-0G AND INSTALLED 2 EA FLOOR SUPPORTS, 1 EA AT BS 951 RBL 17 AND 1 EA AT BS 947 RBL 17 PER B737 S.R.M 51-40-02-0G AND B737 DWG# 147A5650 REV-A.
